# SDR QXEA2013090601329

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 29,280 hours, 30,652 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 4127001001
- Part serial: 0124
- Condition: Malfunctioned
- Location: Rudder Hyds
- Part time: 28,907 hours, 29,833 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB NR 1 RUDDER HYD CAUTION LIGHT ILLUMINATED.  RETURNED TO FILED.  LANDING UNEVENTFUL. FOUND FAULT CODES 6E AND 6D. C/W FIM 27-00-00-810-805 FOR CODE 6E AND FIM 27-21-26-810-802 FOR CODE 6D.  OHM AND MEGGERED WIRES, CHECKED GOOD. INSPECTED CONNECTOR PLUGS, CHECKED GOOD. R & R NR 1 RUDDER SHUTOFF VALVE IAW AMM 27-21-28-000-801/400-801.  OPS CHECK OF RUDDER GOOD IAW 27-20-00-710-802.
